# SDR AALA20140810002

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 4,725 hours, 1,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER LENS AT LT AFT SERVICE DOOR BROKEN.  REPLACED EXIT IDENTIFIER LENS AT LT AFT SERVICE DOOR.  OPERATIONS CHECKED NORMAL.
